Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SunshineGirl84

Chafing and/or coarse hair..

Recommended Posts

i have two and a half embarrassing problems....

i should probably start off by saying i am a runner, so maybe that has something to do with it

i am also mid-way through Month 4 of Isotretinoin...

1. i recently got a boil on the upper part of my thigh. i have NEVER had one before. my dermatologist said it's possible that chafing (from my running shorts) may have led to this, but she also came back with test results that she found staph aureous, which is pretty common

Does the isotretinoin increase the likelyhood of this happening somehow?

1 and a half: in addition to this boil, i just recentlly noticed lots of red between my upper thighs, it looks like chafing sort of but i have not run this week AT ALL because i wanted to let the boil heal. and it does not itch, so i don't think it is a rash....is this caused by isotretinoin, do you think? does isotretinoin cause chafing, in general?

2. in addition to this, since i was trying to let the boil heal, i didnt want to shave and i am paranoid about another one forming (due to an ingrown hair...), i have been pretty lax withthe leg shaving. I noticed that the hair that has grown in is much more COARSE than usual. Even the hair under my arm pits was more coarse and DARKER...i am naturally blonde and normally my body hair is dark blonde not black, like many of the hairs i noticed , nor is it usually as coarse as this...

could this have to do with the isotretinoin??

Thank you, i appreciate your help

Share this post


Link to post
Share on other sites

BUMP!!!! Really looking for an answer to this question

Thanks!

i have two and a half embarrassing problems....

i should probably start off by saying i am a runner, so maybe that has something to do with it

i am also mid-way through Month 4 of Isotretinoin...

1. i recently got a boil on the upper part of my thigh. i have NEVER had one before. my dermatologist said it's possible that chafing (from my running shorts) may have led to this, but she also came back with test results that she found staph aureous, which is pretty common

Does the isotretinoin increase the likelyhood of this happening somehow?

1 and a half: in addition to this boil, i just recentlly noticed lots of red between my upper thighs, it looks like chafing sort of but i have not run this week AT ALL because i wanted to let the boil heal. and it does not itch, so i don't think it is a rash....is this caused by isotretinoin, do you think? does isotretinoin cause chafing, in general?

2. in addition to this, since i was trying to let the boil heal, i didnt want to shave and i am paranoid about another one forming (due to an ingrown hair...), i have been pretty lax withthe leg shaving. I noticed that the hair that has grown in is much more COARSE than usual. Even the hair under my arm pits was more coarse and DARKER...i am naturally blonde and normally my body hair is dark blonde not black, like many of the hairs i noticed , nor is it usually as coarse as this...

could this have to do with the isotretinoin??

Thank you, i appreciate your help

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×